MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters

C.R. Bard, Inc. (BASD) -3006260740 Navarre Opti Drain; Chronic Catheters
Catalog Number NOD8LPT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent an ultrasound guided ascites percutaneous drainage catheter placement procedure using a navarre opti drain catheter.Following the procedure on (b)(6) 2026, fluid leakage was observed from the small hole of the sure-lok component.The procedure was subsequently completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, one electronic photo and two videos were provided for review.The first video shows partial view of a clinician holding the drainage catheter.Fluid leak was noted connection between hub and catheter.The second video shows partial view of a clinician holding two implanted drainage catheters.Fluid leakage was observed at the junction between the catheter hub and the catheter in both drainage catheters.The photo shows the partial view of clinician holding three drainage catheter packaging.The product label along with a catheter was partially visible for one packaging.Therefore, the investigation is confirmed for the reported fluid leak issue for this first device.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.E1: (b)(6).G3, h6 (component, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Navarre Opti Drain
Common Device Name
Chronic Catheters
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50565717
Report Number3006260740-2026-06379
Device Sequence Number15941542
Product Code GBX
UDI-Device Identifier00801741037092
UDI-Public(01)00801741037092(11)250515(17)280428(10)GFKR0815
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD8LPT
Device Lot NumberGFKR0815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown